# SDR FDEA201401070060

- Difficulty date: January 7, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7, LBL 46 - 60 FLOORBEAM UPPER TEE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 110.  FOUND OUT OF LIMITS IAW SRM 53-00-51 1 FIG 101   REV 110.  FLOORBEAM TEE REMOVED RBL 70 TO LBL 70 IAW SRM 51-40-02 REV 111. NEW TEE FABRICATED IAW DWG 141N5123 SHT 1 REV A & INSTALLED IAW DWG 141N5113 SHT 1 REV F.   REPAIR CLASSIFIED AS MAJOR.
